MathSciNet Relay Station
MathSciNet bibliographic data
MR2065373 (2005b:35021) 35F20 (74N05)
Alvarez, Olivier; Hoch, Philippe; Le Bouar, Yann; Monneau, Régis Résolution en temps court d'une équation de Hamilton-Jacobi non locale décrivant la dynamique d'une dislocation. (French) [Small-time solvability of a non-local Hamilton-Jacobi equation describing dislocation dynamics] C. R. Math. Acad. Sci. Paris 338 (2004), no. 9, 679–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement